The Cartan-Thullen theorem for Banach spaces
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 3, Volume 24 (1970) no. 4, p. 667-676
@article{ASNSP_1970_3_24_4_667_0,
     author = {Dineen, Se\'an},
     title = {The Cartan-Thullen theorem for Banach spaces},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola normale superiore},
     volume = {Ser. 3, 24},
     number = {4},
     year = {1970},
     pages = {667-676},
     zbl = {0235.46037},
     mrnumber = {277754},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1970_3_24_4_667_0}
}
Dineen, Seán. The Cartan-Thullen theorem for Banach spaces. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 3, Volume 24 (1970) no. 4, pp. 667-676. http://www.numdam.org/item/ASNSP_1970_3_24_4_667_0/

[1] Alexander, H., Analytic Functions on Banach spaces, Thesis, University of California at Berkeley, 1968.

[2] Bremermann, H.J., Holomorphic functionals and complex convexity in Banach spaces, Pacific J. of Math., 7 (1957), 811-831. | MR 88709 | Zbl 0078.10901

[3] Bremermann, H.J., Complex Convexity, Trans, Amer. Math. Soc., 82 (1956) 17-51. | MR 79100 | Zbl 0070.30402

[4] Cartan, Ii. and P. Thullen, Regularitäts - und Konvergenzbereiche, Math. Ann. 106 (1932) 617-647. | JFM 58.0347.02 | MR 1512777 | Zbl 0004.35704

[5] Chae, S.B., Holomorphic germs on Banach spaces, University of Rochester, Thesis (1969).

[6] Coeuré, G., Fonction plurisousharmoniques sur les espaces vectoriels topologiques et applications à l'étude des fonction analytiques, Thesis, Université de Nancy (1969).

[7] Dineen, S., Holomorphy types on a Banach space, University of Maryland, Thesis, (1969) (to be published in Studia Math.). | MR 304705 | Zbl 0235.32013

[8] Dineen, S., Unbounded holomorphic functions on a Banach space, (to be published in Jour. Lond. Math. Soc.). | Zbl 0244.46015

[9] Gupta, C.P., Malgrange theorem for nuclearly entire functions of bounded type on a Banach space, University of Rochester, Thesis (1966). Reproduced in Notas de Matematica Pura e Aplicada, Rio de Janeiro (1968). | MR 632066 | Zbl 0182.45402

[10] Gunning, R. and H. Rossi, Analytic functions of several complex variables, Prentice Hall, 1965. | MR 180696 | Zbl 0141.08601

[11] Hirschowitz, A., Remarques sur les ouverts d'holomorphie d'un produit dénombrable de droites., Annales de l'Institut Fourier, 19 (1969) 219-229. | Numdam | MR 252674 | Zbl 0207.08203

[12] Hirschowitz, A., Sur le non-plongement des varietes analytiques banachiques Réelles. C. R. Acad. Sc., Paris, 269 (844-846) 1969. | MR 253376 | Zbl 0205.12203

[13] Hörmander, L., An introduction to complex analysis in several variables, Van Nostrand, 1966. | MR 203075 | Zbl 0138.06203

[14] Horváth, J., Topological vector spaces and distributions, Vol. I, Addison-Wesley, 1966. | MR 205028 | Zbl 0143.15101

[15] Nachbin, L., Holomorphic functions, domains of holomorphy and local properties. Lecture notes at the University of Rochester, 1967, Prepared by R. M. Aron. | MR 274798

[16] Nachbin, L., Thopology on spaces of holomorphic mappings. Ergebnisse der Matematik und ihre grenzgebiete 47. Springer-Verlag, Berlin (1969). | MR 254579 | Zbl 0172.39902

[17] Nachbin, L., Concerning holomorphy types for Banach spaces, Proceedings of the Colloqnium on Nuclear Spacer and Ideals in Operator Algebras held in Warsaw, Poland, (1969) (to be published in Studia Mathematica). | MR 278055 | Zbl 0212.14701

[18] Noverraz, P., Fonctions plurisousharmonique et analytiques dans les espaces vectoriels topologiques complexes, Thesis, Faculte des Sciences de Paris, 1969. | MR 265628